# SDR IPXA2020062256796

- Difficulty date: June 17, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,746 hours, 19,181 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC05032
- Condition: Excess Play
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RT O/B FLAP O/B HINGE BEARING HAS AXIAL PLAY.  REPAIRED R/T O/B FLAP O/B HINGE BEARING LUG BORE IAW CMM 57-44-09. (MINOR)
